# SDR FDEA201309202264

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 47,899 hours, 15,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S231T3002113
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "UNARMED" ANNUNCIATOR FRAME IS BROKEN.  R & R OVERHEAD EMERGENCY "UNARMED"  ANNUNCIATOR IAW SWP 20-84-14.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
